Details for The sedative-like effects of epinephrine
PropertyValue
NameThe sedative-like effects of epinephrine
Description
"The Sedative-like Effect of Epinephrine." Archives of General Psychiatry 12:255-259, 1965.
Filenamesedativelike.pbreggin.1965.pdf
Filesize1.7 MB
Filetypepdf (Mime Type: application/pdf)
Creatorwebadmin
Created On: 01/03/1970 19:36
ViewersEverybody
Maintained byEditor
Hits3696 Hits
Last updated on 05/22/2008 19:43
Homepage
CRC Checksum
MD5 Checksum

 

WARNING!

Most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should be done carefully under experienced clinical supervision. Methods for safely withdrawing from psychiatric drugs are discussed in Dr. Breggin's new book, Psychiatric Drug Withdrawal: A Guide for Prescribers, Therapists, Patients, and Their Families.